Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Abdominal pain, lower back pain, nausea, rib pain, dizziness. Cause?

I have severe pains in my lower abdomen, both sides, but mostly left and lower back. I had severe pain and nausea after eating oil. I've also had stabbing pains in rib area, indigestion, heartburn and dizziness. What can cause this? My father had to have his gallbladder taken out. Could that be it or kidney problems? I feel worse when I eat and can't digest foods.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for using HCM.
I want to clear some facts:-
Pain that arise from kidney usually is very severe for which most of the time injectable analgesic are required, may be associated with burning micturition, urinary hesitancy, hematuria. Also pain may radiate to either back or thigh

So I think the pain you are having is arising from the bowel as: 1. Pain a nd nausea after taking meals. 2.Indigestion and heartburns, here I will like to advise you aand others also not to use terminology which can cofuse us. For ex indigestion term can mean differently for different persons like loose stools, Loose stools soon after meals, pain after eating something, weight not increasing, feeling of weakness. So please dont use these terms simply write your symptoms you are suffering from.

Advise: I think you are suffering from acid peptic disease. A proton pump inhibitor like pantaprazole 40mg od bbf, along with prokinetic agent like itopride 150mg od bbf, and antispasmodic agent like drotaverine tds.

You havent mentioned about your bowel movements, if it is loose then take a course of antibiotic like oflox and ornidazole for 3 days. And if you are constipated then take lots of fibres and fluids. I hope this will help you. Remain in touch
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor